Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The lattice of patterns induced by a positive cone of functions

Authors: D. J. Hartfiel and C. J. Maxson
Journal: Trans. Amer. Math. Soc. 232 (1977), 43-59
MSC: Primary 06A20; Secondary 06A65
MathSciNet review: 0469837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains a study of a special type of lattice which arises by considering the supports of functions in a positive cone of functions. It is shown that many known combinatorial structures provide examples of such a lattice. The basic problem addressed in the paper is that of determining the structure of this lattice.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A20, 06A65

Retrieve articles in all journals with MSC: 06A20, 06A65

Additional Information

PII: S 0002-9947(1977)0469837-9
Keywords: Combinatorial structure, lattice, positive cone
Article copyright: © Copyright 1977 American Mathematical Society